MAUDE Adverse Event Report: GN HEARING A/S GN RESOUND; HEARING AID

GN HEARING A/S GN RESOUND; HEARING AID
Model Number EM,NC-HA-RF1-MP3P
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Localized Skin Lesion (4542)
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4)-encased micro-mold,3 pin,mp(b)(4) during normal wearing, the shell is suddenly broken and the external ear scratch.The device broke when using at home.The object was removed by the user and caused bleeding.The user has not experienced this before.The user has been in contact with a medical practioner and no treatment was given.The medical practioner commented- the ear looks not so serious and remember not to touch water.
 
Additional Manufacturer Narrative
(b)(4): case reported in (b)(6).This has been reported to (b)(6) authorities.This is a combined report- intial and follow up.Investigation has been completed.Root cause: no abnormity found about mfg process based on samples investigation, all manufacturing records and potential failure modes review (dhr, uv curing, thickness, etc.).More related to reliability issue based on customer usage for a while (2 years).
 
Additional Manufacturer Narrative
Sf (b)(6).Case reported in china.This has been reported to chinese authorities.This is a combined report- intial and follow up.Investigation has been completed.Root cause: no abnormity found about mfg process based on samples investigation, all manufacturing records and potential failure modes review (dhr, uv curing, thickness, etc.).More related to reliability issue based on customer usage for a while (2 years).22-jun-2022: national medical product administration in china requested results of the investigation of the device translated to chinese.The translation was provided on 22-jun-2022.No other updates to report.
 
Event or Problem Description
Xu zixiao 19709500-encased micro-mold,3 pin,mp(b)(6).During normal wearing, the shell is suddenly broken and the external ear scratch.The device broke when using at home.The object was removed by the user and caused bleeding.The user has not experienced this before.The user has been in contact with a medical practioner and no treatment was given.The medical practioner commented- the ear looks not so serious and remember not to touch water.

Brand Name
GN RESOUND
Common Device Name
HEARING AID
Manufacturer (Section D)
GN HEARING A/S
lautrupbjerg 7
ballerup, 2750
DA  2750
Manufacturer Contact
karen frisk
lautrupbjerg 7
ballerup, 2750
DA   2750
MDR Report Key14431559
Report Number3005650109-2022-00003
Device Sequence Number6466158
Product Code OSM
UDI-Device Identifier05708296140800
UDI-Public05708296140800
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberEM,NC-HA-RF1-MP3P
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/01/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/24/2022
Supplement Date Received by Manufacturer04/24/2022
Initial Report FDA Received Date05/18/2022
Supplement Report FDA Received Date06/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/28/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient RaceAsian